# SDR 95ZZZX7008

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6379M
- Make and model: Cessna 152
- Aircraft serial: 15284701
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Push Rod
- Part number: 7380685
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BALL END IN PUSH ROD LOOSE AND PUSH ROD TUBE CRACKED ABOUT .75 INCH ON SAME END.
